MAUDE Adverse Event Report: ENTEROMEDICS, INC. MAESTRO RECHARGEABLE SYSTEM; RECHARGEABLE NEUROREGULATOR

ENTEROMEDICS, INC. MAESTRO RECHARGEABLE SYSTEM; RECHARGEABLE NEUROREGULATOR
Model Number 2002
Medical Device Problem Codes Device Inoperable (1663); Visual Prompts will not Clear (2281); Device Displays Incorrect Message (2591); Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Codes Failure of Implant (1924); Therapeutic Response, Decreased (2271)
Date of Event 03/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device remains implanted.
 
Event or Problem Description
This patient underwent implantation of the maestro rechargeable system on (b)(6) 2015.An unanticipated shutdown event of the rechargeable neuroregulator (rnr) was reported on (b)(6) 2017.Multiple attempts to reset the real time clock, clear the unintended shutdown error code, and reconnect the battery in the rnr were unsuccessful.Therapy delivery could not be re-established.

Brand Name
MAESTRO RECHARGEABLE SYSTEM
Common Device Name
RECHARGEABLE NEUROREGULATOR
Manufacturer (Section D)
ENTEROMEDICS, INC.
2800 patton road
saint paul MN 55113
MDR Report Key6504798
Report Number3005025697-2017-00011
Device Sequence Number19077886
Product Code PIM
UDI-Device Identifier00857334004262
UDI-Public00857334004262
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P130019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date06/10/2016
Device Model Number2002
Device Catalogue Number2002
Device Lot Number093G29714
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2017
Initial Report FDA Received Date04/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient Weight113